Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1975, Volume 43, Issue 1

Linear Cross-Equation Constraints and the Identification Problem<125:LCCATI>2.0.CO;2-X
p. 125-140

Jerry S. Kelly

Observations are made on the sources of cross-equation constraints and the ways they can be used as identification aids, on possible simplifying transformations of linear homogeneous cross-equation constraints, on a rank condition for identification of a block of equations under such linear constraints, and on a strategy for using these constraints for single-equation identification.

Log In To View Full Content